# SDR DALA2024083008585

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 95,869 hours, 45,200 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Panel
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 668 ELECTRICAL BURNING SMELL DETECTED IN THE COCKPIT. SMELL IS NOTICED NEAR THE ENTRANCE OF THE COCKPIT BY MULTIPLE CREW MEMBERS. CORRECTIVE ACTION: FOUND OVERHEAD AUX ANNUNCIATOR PANEL TO HAVE SMELL. R&R'D PANEL I/A W B-757 AMM 33-16-71. OPS CK GOOD. (5889412)
